# SDR SIMA20120601003

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 20,684 hours, 17,637 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3527,  AFTER SELECTING IGNITION ON IN MODERATE RAIN AND TURBULENCE, NOTICED A STRONG ELECTRICAL BURNING ODOR IN COCKPIT AND FORWARD CABIN.  ODOR DISAPPEARED AFTER SELECTING IGNITION TO AUTO.  NO SMOKE OBSERVED AT ANY TIME.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED POWERPLANT CONTROL MODULE, COMPLIED WITH GENERAL INSPECTION OF FORWARD AVIONICS ELECTRICAL COMPARTMENT.  NO DEFECT NOTED.  PERFORMED ENGINES OPS CHECK IAW AMM 71-00-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
